# SDR DALA2017102607802

- Difficulty date: September 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 76,044 hours, 17,492 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM I/B ATTACH FLANGE AT STA790-1010 LOWER SURFACE FOUND CORROSION.  C/W REPAIR.
